MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ILA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO ILA; STAPLE, IMPLANTABLE
Model Number 3948
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during sub total gastrectomy, they used instrument and the reload.The surgeon started firing the device, however the firing stopped at the last 1cm of the line.They replaced by new reload, and connected it to the same instrument, however they could not fire the device at all.Then they replaced by new instrument and another new reload, and the device worked fine.The surgical time was extended by less than 30 min.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: the product sample or additional supporting materials from the account was not available for this incident.A definitive root cause could not be determined with regard to the reported condition.Post market vigilance will continue to monitor this condition for future potential action.Should new information become available, the file will be reopened, and the investigation will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
ILA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7789767
Report Number2647580-2018-04109
Device Sequence Number2446449
Product Code GDW
UDI-Device Identifier10884521063150
UDI-Public10884521063150
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K885047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3948
Device Catalogue Number3948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2018
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer01/23/2019
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1